# SDR 06FDEA0282

- Difficulty date: January 19, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Mismanufactured
- Location: Bs 479
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 479 STR 4L-5L SKIN HAS HOLES WITH LESS THAN 4D FASTENER SPACING.  REMOVED DAMAGED SECTION OF SKIN BS 680 STR 4L TO 10L AND REPAIRED PER FED EX EA 7-  5330-98633.
